Vol. 6, No. 5, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14, 1 issue

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
A denominator identity for affine Lie superalgebras with zero dual Coxeter number

Maria Gorelik and Shifra Reif

Vol. 6 (2012), No. 5, 1043–1059
Abstract

We prove a denominator identity for nontwisted affine Lie superalgebras with zero dual Coxeter number.

Keywords
Lie superalgebra, denominator identity
Mathematical Subject Classification 2010
Primary: 17B67
Secondary: 17B22
Milestones
Received: 13 December 2010
Revised: 9 April 2011
Accepted: 14 August 2011
Published: 31 July 2012
Authors
Maria Gorelik
Department of Mathematics
Weizmann Institute of Science
POB 26
76100 Rehovot
Israel
http://www.wisdom.weizmann.ac.il/~gorelik/
Shifra Reif
Department of Mathematics
University of Michigan
530 Church Street
Ann Arbor, MI 48109
United States